# SDR DALA2015102406432

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LT MLG UPPER DOUBLER AT LT WING XCW 110.  UPPER DOUBLER WAS REPAIRED IAW SRM 57-03, FIG 34 AND SRM 51-30-5, SRM 51-10-3, PAR 14, 21.
